# SDR ORJA9651

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 3812761
- Condition: Failed
- Location: Apu Compt
- Part time: 16,611 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE OPERATING ON THE GROUND, APU MADE A LOUD BANG AND SHUT DOWN.  APU TROUBLESHOT TO UNCONTAINED TURBINE FAILURE.  REPLACED AUXILIARY POWER UNIT.  (M)
